# SDR DALA1236200940

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 61,232 hours, 45,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  ELONGATED HOLES WERE FOUND ON CTR WING TANK UPPER AND LOWER SURFACE IN STA Y=938, X=22, AND Z=13 AT WING BOX  AREA.  HOLES WERE ENLARGED, BUSHINGS INSTALLED AND DOUBLER INSTALLED REF ERA 503291-14 REV ORIG.
